Pacific Journal of Mathematics

Dense strong continuity of pointwise continuous mappings.

Petar Kenderov

Article information

Source
Pacific J. Math., Volume 89, Number 1 (1980), 111-130.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779373

Mathematical Reviews number (MathSciNet)
MR596921

Zentralblatt MATH identifier
0458.54011

Subjects
Primary: 46B22: Radon-Nikodým, Kreĭn-Milman and related properties [See also 46G10]
Secondary: 47H99: None of the above, but in this section 54C60: Set-valued maps [See also 26E25, 28B20, 47H04, 58C06]

Citation

Kenderov, Petar. Dense strong continuity of pointwise continuous mappings. Pacific J. Math. 89 (1980), no. 1, 111--130. https://projecteuclid.org/euclid.pjm/1102779373


Export citation

References

  • [1] A. Alexiewicz et W. Orlicz, Sur la continuiteet la classificationde Baire des functions abstraites, Fund, Math., 35 (1948), 105-126.
  • [2] E. Asplund, Frechet differentiabilityof convex functions,Acta Math., 121 (1968), 31-47.
  • [3] E. Asplund and R. T. Rockafellar, Gradientsof convex functions,Trans. Amer. Math. Soc, 139 (1969), 433-467.
  • [4] J. M. Borwein, Weak Local Supportability,Generic Gateaux Differentiability and Applications to Approximation in a Weakly Compactly Generated Spaces, September 1977 (preprint).
  • [5] J. Bourgain, Strongly exposed points in weakly compact, convex sets in Banach spaces, Proc. Amer. Math. Soc, 58 (1976), 197-200.
  • [6] F. E. Browder, Nonlinear maximal monotone operators in Banach spaces, Math. Ann., 175 (1968), 89-113.
  • [7] M. K. Fort, Category theorems, Fund. Math., 42 (1955), 276-288.
  • [8] Z. Frolik, Generalizationsof the G^-property of complete metric spaces, Czech.
  • [9] P. Kenderov, The set-valued monotone mappingsare almost everywhere single- valued, Compt. Rendus de Academie bulgare des Sciences, 27 (1974), 1173-1175.
  • [10] P. Kenderov, Multivaluedmonotone mappingsare almost everywhere single-valued, Studia Math., 56 (1976), 199-203.
  • [11] P. Kenderov, Uniqueness on a residual part of best approximations in Banach spaces, Pliska (Studia Math, bulgarica) v. 1 (1977), 122-127.
  • [12] P. Kenderov, Monotone operators in Asplund spaces, Compt. Rendus de Academie bulgare des Sciences, 30 (1977), 963-964.
  • [13] I. Namioka, Separate continuityand joint continuity,Pacific J. Math., 51 (1974), 515-531.
  • [14] I. Namioka and R. R. Phelps, Banach spaces which are Asplund spaces, Duke Math. J., 42 (1975), 735-750.
  • [15] R. T. Rockafellar, Local boundedness of nonlinearmonotone operators, Michigan Math. J., 16 (1969), 397-407.
  • [16] C. Stegall, The Radon-Nikodymproperty in conjugate Banach spaces, Trans. Amer. Math. Soc, 206 (1975), 213-233.
  • [17] C. Stegall, The duality between Asplund spaces and spaces with the Radon-Nikodym property, Israel J. Math., 29 (1978), 408-412.
  • [18] J.-P. Troallic, Fonctionsa valeursdans des espaces fonctionnelsgeneraux: theoremes de R. Ellis et de I. Namioka, C. R. Acad. Sc. Paris, 287 (1978), Serie A- 63-66.
  • [19] S. Trojansky, On locally convex and differentiatenorms in certain nonseparable Banach spaces, Studia Math., 37 (1971), 173-180.
  • [20] J. J. Uhl, A note on the Radon-Nikodym theorem for Banach spaces, Rev. Roum. Math. Pure et AppL, 17 (1972), 113-115.